Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 13, Issue 3

Issues

On metrically complete Bruhat–Tits buildings

Benjamin Martin
  • Corresponding author
  • Department of Mathematics, University of Auckland, Private Bag 92019, Auckland 1142, New Zealand
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jeroen Schillewaert
  • Corresponding author
  • Department of Mathematics University of California, San Diego (UCSD), 9500 Gilman Drive # 0112, La Jolla, CA 92093-0112, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Günter F. Steinke
  • Corresponding author
  • Department of Mathematics and Statistics, University of Canterbury, Private Bag 4800, Christchurch 8140, New Zealand
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Koen Struyve
Published Online: 2013-07-11 | DOI: https://doi.org/10.1515/advgeom-2012-0036

Abstract

Metrical completeness for Bruhat-Tits buildings is a natural and useful condition. In this paper we determine which Bruhat-Tits buildings are metrically complete up to certain cases involving infinite-dimensionality and residue characteristic 2.

Keywords: Euclidean buildings; metrical completeness; spherical completeness

About the article

This research was supported by a grant from the College of Engineering of the University of Canterbury. The fourth author is supported by the Fund for Scientific Research - Flanders (FWO - Vlaanderen)


Published Online: 2013-07-11

Published in Print: 2013-07-01


Citation Information: Advances in Geometry, Volume 13, Issue 3, Pages 497–510, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2012-0036.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Linus Kramer and Richard M. Weiss
Advances in Mathematics, 2014, Volume 253, Page 1

Comments (0)

Please log in or register to comment.
Log in